# SDR SWAA2024071701198

- Difficulty date: June 13, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMERGENCY EXIT LIGHT ASSY IS DAMAGED.<[01] REMOVED AND REPLACED G1 GALLEY EMERGENCY EXIT LIGHT ASSY; REF B737-700 AMM 33-51-01-960-802.;[02] VERIFIED STEP 1 AUDIT C/W REF MPM 52-02-02
